# SDR CA041123008

- Difficulty date: July 20, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,537 hours
- Engine: Pwa PT6T3
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 3017393
- Condition: Broken
- Location: P3 Air
- Component: Engine, Pwa, PT6T3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LINE BROKE.  A/C RETURNED TO BASE.  LINE WAS REPLACED.  A/C WAS RETURNED TO SERVICE.  NO FURTHER DEFECTS.
